Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: serotonin syndrome

Posted by Elizabeth on June 1, 1999, at 5:43:26

In reply to seratonin syndrome, posted by rndennis on June 1, 1999, at 2:49:20


"Serotonin syndrome" is pretty hard to quantify, but some of the symptoms are dilated pupils, sweating (like, clothes soaked through), shaking, chattering teeth, diarrhea,
rapid heartbeat, high/low/unstable blood pressure, fever (sometimes very high), loss of coordination, muscle spasms, rigidity, agitation, mania, disorientation, confusion, and delirium. (Delirious people often have visual hallucinations or illusions.)

Usually it happens when people mix two drugs that affect the serotonin system in the brain, which marijuana may or may not do. Most people seem to be able to smoke marijuana while taking antidepressants, though, without having any different reactions to it than they normally would.

I can see where the ER doc was coming from - how long has your daughter been taking Effexor?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:6896